# SDR DLM90070861

- Difficulty date: June 28, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- Engine: Iae V2525D5
- Engine time: 33,033 hours, 17,433 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Part serial: V20105
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 33,033 hours, 17,433 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT LOWER INBOARD SECTION OF THRUST REVERSER V SEAL FLANGE HAS 16 INCH CRACK.  REPLACED ENGINE.  INSTALLATION TO BE COMPLIED WITH ON 1002751, 4000-0103, OPN 7004AD CARD 986.
